# SDR CALA2024080602172

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 36,347 hours, 13,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SUPPORT TASK) BOTH LAV T EMER LIGHTS INOP.   RESEATED PIN ON P16 OF LAV T AND CONNECTED CONNECTOR P21 IAW  CMM 25-40-01. TEST GOOD IAW AMM 33-51-00.
